Universidad Complutense de Madrid
E-Prints Complutense

On the Optimal Asymptotic Eigenvalue Behavior of Weakly Singular Integral-Operators

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Janson, Svante and Kühn, Thomas (1991) On the Optimal Asymptotic Eigenvalue Behavior of Weakly Singular Integral-Operators. Proceedings of the American Mathematical Society, 113 (4). pp. 1017-1022. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

155kB

Official URL: http://www.jstor.org/stable/2048778 .


URLURL Type
http://www.ams.org/Organisation


Abstract

We improve the known results on eigenvalue distributions of weakly singular integral operators having (power) order of the singularity equal to half of the dimension of the underlying domain. Moreover we show that our results are the best possible.


Item Type:Article
Uncontrolled Keywords:Power order of the singularity; eigenvalue distributions of weakly singular integral operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15377
Deposited On:28 May 2012 08:43
Last Modified:14 Jun 2018 11:03

Origin of downloads

Repository Staff Only: item control page